# SDR ASAA2015092613200

- Difficulty date: September 26, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 34,344 hours, 10,549 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6294
- Condition: Malfunctioned
- Location: Fuel Quantity
- Part time: 24,800 hours, 7,359 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 REFUEL GAUGE FLICKERS DURING FUELING.  ACFT GROUNDED.  REPLACED NR 1 REFUEL GAUGE IAW 28-41-61/401. OPS GOOD.
